AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Papa Ousman CISSé,Abdou Kâ DIONGUE,Dominique GUEGAN,
Statistical properties of the seasonal fractionally integrated separable spatial autoregressive model, pp. 901-922
DOI : http://dx.doi.org/10.16929/as/2016.901.82
ABSTRACT
Asbtract manquant
Citer cet article
Papa Ousman CISSé,Abdou Kâ DIONGUE,Dominique GUEGAN, (2016). Statistical properties of the seasonal fractionally integrated separable spatial autoregressive model. Afrika Statistika . Volume 11(2), pp 901-922
Doi : http://dx.doi.org/10.16929/as/2016.901.82













JAS
JAS



ok